Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 228, NWS Tulsa, OK

August 16, 2012Osage County, Pawnee County, Tulsa County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Aug 16, 2012, 5:16 PM CDT for Osage County, Pawnee County, Tulsa County, Oklahoma. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 16, 2012, 5:16 PM CDT (22:16 UTC)
Expired
Aug 16, 2012, 6:00 PM CDT
In force
44 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Osage County, OK, Pawnee County, OK, Tulsa County, OK

What was reported inside it

TimeReportWhereRemark
Aug 16, 5:23 PM CDTTSTM WND DMG4 E Westport, OKSEVERAL TREE LIMBS DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lamont, OK (KLMN), launched 12:00Z, 10.3 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 12:00Z on 2012-08-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1119 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 12:00Z on 2012-08-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 108 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1119 J/kg
Mixed-layer CIN
-249 J/kg
Mixed-layer LCL
1947 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
108 m²/s²
0-3 km storm-relative helicity
210 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

875 
WUUS54 KTSA 162216
SVRTSA
OKC113-117-143-162300-
/O.NEW.KTSA.SV.W.0228.120816T2216Z-120816T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
516 PM CDT THU AUG 16 2012

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA
  EASTERN PAWNEE COUNTY IN NORTHEAST OKLAHOMA
  WESTERN TULSA COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 600 PM CDT

* AT 515 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WALNUT CREEK
  STATE PARK...MOVING SOUTHEAST AT 10 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...SAND
  SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3633 9625 3621 9601 3608 9614 3608 9616
      3621 9635
TIME...MOT...LOC 2216Z 307DEG 11KT 3623 9626

$$
2 follow-up statements
783 
WWUS54 KTSA 162242
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
542 PM CDT THU AUG 16 2012

OKC117-162253-
/O.CAN.KTSA.SV.W.0228.000000T0000Z-120816T2300Z/
PAWNEE OK-
542 PM CDT THU AUG 16 2012

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PAWNEE COUNTY IS
CANCELLED...

LAT...LON 3619 9625 3623 9625 3629 9619 3621 9601
      3608 9614 3608 9616 3617 9627
TIME...MOT...LOC 2243Z 307DEG 11KT 3619 9621

$$

OKC113-143-162300-
/O.CON.KTSA.SV.W.0228.000000T0000Z-120816T2300Z/
OSAGE OK-TULSA OK-
542 PM CDT THU AUG 16 2012

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
WESTERN TULSA AND SOUTHEASTERN OSAGE COUNTIES...

AT 538 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST
OF SAND SPRINGS...MOVING SOUTHEAST AT 15 MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...SAND
SPRINGS AND TULSA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3619 9625 3623 9625 3629 9619 3621 9601
      3608 9614 3608 9616 3617 9627
TIME...MOT...LOC 2243Z 307DEG 11KT 3619 9621

$$
425 
WWUS54 KTSA 162254
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
554 PM CDT THU AUG 16 2012

OKC113-143-162305-
/O.EXP.KTSA.SV.W.0228.000000T0000Z-120816T2300Z/
OSAGE OK-TULSA OK-
554 PM CDT THU AUG 16 2012

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN TULSA AND SOUTHEASTERN
OSAGE COUNTIES EXPIRES AT 600 PM CDT...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH
THIS STORM.

LAT...LON 3619 9625 3623 9625 3629 9619 3621 9601
      3608 9614 3608 9616 3617 9627
TIME...MOT...LOC 2255Z 307DEG 11KT 3617 9617

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 16, 3:16 PM CDT, 2 hours earlier.

Area forecast discussion, Aug 16, 3:16 PM CDT, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
316 PM CDT THU AUG 16 2012

.DISCUSSION...
SURFACE ANALYSIS SHOWS SUBTLE PRE-FRONTAL TROF STRETCHING FROM FAR
NW AR INTO CNTRL OK...WITH TRUE COLD FRONT ACROSS FAR NWRN PORTIONS
OF THE FORECAST AREA INTO WCNTRL OK. HAVE SEEN ISOLATED
STRONG/SEVERE STORMS DEVELOP ALONG THE LEADING BOUNDARY...WITH
ACTIVITY BEGINNING TO FORM ALONG THE FRONT. SHEAR REMAINS QUITE
MEAGER...BUT HIGH INSTABILITY (SBCAPES AROUND 2000-3000 J/KG) WILL
CONTINUE TO SUPPORT A FEW SEVERE STORMS INTO THE EVENING...WITH
DAMAGING WINDS BEING THE MAIN THREAT. LOCALLY HEAVY RAIN LIKELY AS
WELL GIVEN SLOW STORM MOVEMENT.

FRONT EXPECTED TO DRIFT INTO SE OK OVERNIGHT...THEN STALL NEAR THE
RED RIVER/NRN TX FOR THE NEXT FEW DAYS. WITH NWLY UPPER FLOW IN
PLACE...COULD SEE A FEW ROUNDS OF SHOWERS/THUNDERSTORMS...WITH THE
BEST CHANCES LOOKING TO BE FRIDAY NIGHT INTO SATURDAY. ANOTHER WAVE
COMING THROUGH IN THE NW FLOW SHOULD EVENTUALLY PUSH MOST OF THE
ACTIVITY S OF THE FORECAST AREA BY SUNDAY.

HAVE KEPT THE FORECAST DRY LATER SUNDAY INTO EARLY NEXT WEEK...BUT
WILL INTRODUCE LOW POPS LATER TUESDAY INTO WEDNESDAY AS ECMWF
REMAINS CONSISTENT IN DROPPING A STRONGER UPPER WAVE INTO THE
CNTRL/SRN PLAINS.

CLOUD COVER/PRECIP EXPECTED TO HOLD DAYTIME TEMPS BELOW SEASONAL
NORMS THROUGH THE WEEKEND...WITH A MODEST WARMING TREND INTO NEXT
WEEK. GENERALLY BLENDED THE MET/MAV FOR THE NEXT FEW DAYS...AND
STAYED FAIRLY CLOSE TO MEX NUMBERS INTO THE EXTENDED.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   67  87  64  86 /  50  20  50  30
FSM   72  92  69  88 /  50  30  60  40
MLC   70  92  67  88 /  50  40  60  40
BVO   64  87  59  87 /  40  20  40  20
FYV   66  86  61  85 /  60  20  40  30
BYV   65  85  60  82 /  60  20  30  20
MKO   69  90  64  88 /  50  30  60  40
MIO   66  86  61  84 /  50  20  20  20
F10   70  90  66  87 /  50  30  60  40
HHW   72  92  70  88 /  30  40  60  50

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...12
LONG TERM....18
Hazardous weather outlook, Aug 16, 4:30 PM CDT, 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
430 PM CDT THU AUG 16 2012

ARZ001-002-010-011-019-020-029-OKZ049-053>076-171000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
430 PM CDT THU AUG 16 2012

...SEVERE THUNDERSTORM THREAT WILL CONTINUE INTO THIS EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS EVENING AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DANGEROUS HEAT.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EAST CENTRAL AND SOUTHEAST OKLAHOMA.
	ONSET...ONGOING.

FIRE WEATHER DANGER.
	RISK...ELEVATED.
	AREA...EAST CENTRAL AND SOUTHEAST OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
SCATTERED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ALONG A COLD
FRONT CURRENTLY MOVING INTO NORTHEAST OKLAHOMA. ADDITIONAL
THUNDERSTORM
DEVELOPMENT IS EXPECTED INTO THE EVENING HOURS ALONG THE FRONTAL
BOUNDARY. SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE ACROSS MUCH OF
NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS...WITH DAMAGING WINDS AND
HAIL BEING THE MAIN THREATS. THE SEVERE POTENTIAL WILL BEGIN TO
WANE SOMEWHAT TOWARD LATE EVENING AS INSTABILITY DECREASES.

HOT CONDITIONS WILL CONTINUE SOUTH OF THE FRONT INTO THE EVENING
HOURS. THE HEAT...GUSTY WINDS...AND CONTINUED DRY FUELS WILL RESULT
IN AN ELEVATED FIRE DANGER. OUTFLOWS IN THE VICINITY OF
THUNDERSTORMS COULD ALSO RESULT IN A QUICK RISE IN WIND SPEED AS
WELL AS ERRATIC WIND DIRECTIONS THAT COULD CAUSE FIRE FIGHTING
ISSUES.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY AND SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY AND MONDAY...NO HAZARDS.
TUESDAY AND WEDNESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THE COLD FRONT IS EXPECTED TO STALL WITHIN THE VICINITY OF THE RED
RIVER FRIDAY AND SATURDAY. THUNDERSTORM CHANCES WILL REMAIN NORTH
OF THE STALLED BOUNDARY. A SECONDARY PUSH OF DRIER AIR WILL
ADVANCE THE FRONT FURTHER SOUTH BY SUNDAY...WHICH WILL MARK THE
BEGINNING OF A PERIOD OF SETTLED WEATHER THAT WILL LIKELY CONTINUE
INTO THE EARLY PART OF THE NEXT WORK WEEK. TOWARD THE MIDDLE OF
NEXT WEEK...ANOTHER UPPER LEVEL DISTURBANCE WILL MOVE THROUGH THE
AREA...INCREASING THUNDERSTORM CHANCES ONCE AGAIN.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Aug 16, 3:47 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
347 PM CDT THU AUG 16 2012

ARZ001-OKZ058-063-162115-
BENTON AR-DELAWARE OK-OTTAWA OK-
347 PM CDT THU AUG 16 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     NORTHWESTERN BENTON

IN NORTHEAST OKLAHOMA
     NORTHEASTERN DELAWARE AND SOUTHEASTERN OTTAWA

AT 348 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER GROVE...MOVING
EAST AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM
INCLUDE...GROVE...TIFF CITY...SULPHUR SPRINGS AND HONEY CREEK STATE
PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3670 9461 3651 9461 3650 9433 3641 9435
      3653 9488 3671 9484
TIME...MOT...LOC 2048Z 280DEG 13KT 3661 9475
Special weather statement, Aug 16, 4:24 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
424 PM CDT THU AUG 16 2012

OKZ057-058-162200-
CRAIG OK-OTTAWA OK-
424 PM CDT THU AUG 16 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 500 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     EASTERN CRAIG AND SOUTHERN OTTAWA

AT 425 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER NARCISSA...
MOVING EAST AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...MIAMI...FAIRLAND...NARCISSA...WYANDOTTE...OTTAWA AND
TWIN BRIDGES STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3691 9465 3668 9465 3670 9502 3688 9501
TIME...MOT...LOC 2125Z 269DEG 14KT 3679 9493
Special weather statement, Aug 16, 4:34 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
434 PM CDT THU AUG 16 2012

OKZ055-061-162200-
ROGERS OK-WASHINGTON OK-
434 PM CDT THU AUG 16 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 500 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     CENTRAL ROGERS AND SOUTHERN WASHINGTON

AT 435 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES WEST OF
OOLOGAH...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...CLAREMORE...TIAWAH...FOYIL...OOLOGAH...
BUSHYHEAD AND VERA.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3645 9544 3635 9543 3619 9546 3638 9582
      3639 9582 3640 9579 3642 9580 3642 9590
      3644 9593 3653 9581
TIME...MOT...LOC 2135Z 288DEG 23KT 3643 9576
Special weather statement, Aug 16, 4:41 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
441 PM CDT THU AUG 16 2012

OKZ057-062-162215-
CRAIG OK-MAYES OK-
441 PM CDT THU AUG 16 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 515 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN CRAIG AND NORTHEASTERN MAYES

AT 441 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHEAST
OF BIG CABIN...MOVING EAST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...KETCHUM...BIG CABIN...SPAVINAW...
STRANG...ADAIR...PENSACOLA...LANGLEY...DISNEY...SPAVINAW STATE
PARK...CHEROKEE STATE PARK AND DISNEY LITTLE BLUE STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3657 9501 3629 9501 3639 9530 3656 9529
TIME...MOT...LOC 2141Z 282DEG 12KT 3650 9518
Special weather statement, Aug 16, 4:50 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
450 PM CDT THU AUG 16 2012

OKZ063-162215-
DELAWARE OK-
450 PM CDT THU AUG 16 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 515 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     CENTRAL DELAWARE

AT 450 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES WEST OF
ZENA...MOVING SOUTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...JAY...COLCORD...ZENA AND LAKE EUCHA
STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3652 9461 3629 9459 3624 9467 3647 9501
      3649 9500 3661 9493
TIME...MOT...LOC 2150Z 295DEG 18KT 3649 9488
Special weather statement, Aug 16, 5:16 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
516 PM CDT THU AUG 16 2012

OKZ054-059-060-064-162245-
CREEK OK-OSAGE OK-PAWNEE OK-TULSA OK-
516 PM CDT THU AUG 16 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHEASTERN CREEK...SOUTHEASTERN OSAGE...EASTERN PAWNEE AND
     SOUTHERN TULSA

AT 516 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST
OF SAND SPRINGS...MOVING SOUTHEAST AT 15 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...TULSA...GRAY...SAND
SPRINGS...JENKS...WESTPORT...WALNUT CREEK STATE PARK AND KEYSTONE
STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING DIME SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3617 9581 3597 9600 3620 9637 3633 9622
TIME...MOT...LOC 2216Z 303DEG 14KT 3620 9617

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 15, 7:24 PM CDTSpecial Weather StatementTSASequoyah36 min
Aug 16, 1:42 PM CDTSpecial Weather StatementTSADelaware33 min
Aug 16, 1:53 PM CDTSpecial Weather StatementTSADelaware37 min
Aug 16, 2:02 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware46 min
Aug 16, 2:15 PM CDTSevere Thunderstorm WarningTSAAdair, Delaware60 min
Aug 16, 2:38 PM CDTSpecial Weather StatementTSANowata, Washington37 min
Aug 16, 3:23 PM CDTSpecial Weather StatementTSADelaware67 min
Aug 16, 4:19 PM CDTSevere Thunderstorm WarningTSADelaware26 min
Aug 16, 4:24 PM CDTSpecial Weather StatementTSAOttawa36 min
Aug 16, 4:31 PM CDTSevere Thunderstorm WarningTSAOttawa26 min
Aug 16, 4:34 PM CDTSpecial Weather StatementTSARogers26 min
Aug 16, 4:41 PM CDTSpecial Weather StatementTSAMayes34 min
Aug 16, 4:50 PM CDTSpecial Weather StatementTSADelaware25 min
Aug 16, 4:53 PM CDTSevere Thunderstorm WarningTSARogers28 min
Aug 16, 5:03 PM CDTSevere Thunderstorm WarningTSADelaware30 min
Aug 16, 5:16 PM CDTSpecial Weather StatementTSATulsa29 min
Aug 16, 5:21 PM CDTSpecial Weather StatementTSAMayes24 min
Aug 16, 5:25 PM CDTSpecial Weather StatementTSAWagoner35 min
Aug 16, 5:31 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa, Wagoner29 min
Aug 16, 5:39 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware36 min
Aug 16, 5:44 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa46 min
Aug 16, 5:47 PM CDTSpecial Weather StatementTSACherokee28 min
Aug 16, 5:53 PM CDTSevere Thunderstorm WarningTSACherokee, Mayes52 min
Aug 16, 6:03 PM CDTSevere Thunderstorm WarningTSAMuskogee, Tulsa, Wagoner46 min
Aug 16, 6:17 PM CDTSevere Thunderstorm WarningTSACreek31 min
Aug 16, 6:30 PM CDTSpecial Weather StatementTSAAdair60 min
Aug 16, 6:40 PM CDTSevere Thunderstorm WarningTSACherokee, Muskogee, Wagoner35 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.